MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION ELECTRODES W/CPRD, ADULT, G5 AED (CS)

CARDIAC SCIENCE CORPORATION ELECTRODES W/CPRD, ADULT, G5 AED (CS)
Model Number XELAED002B
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the associated the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The three set of g5 adult pads were received at zoll medical corporation for evaluation.The customer's report was duplicated and attributed to higher resistance of pads.The pads were scrapped and replaced to resolve the report.Analysis of the report of this type has not identified an increase in trend.

Brand Name
ELECTRODES W/CPRD, ADULT, G5 AED (CS)
Common Device Name
ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19354322
Report Number2112020-2024-00392
Device Sequence Number20714845
Product Code MKJ
UDI-Device Identifier00812394020973
UDI-Public00812394020973
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/28/2025
Device Model NumberXELAED002B
Device Catalogue NumberXELAED002B
Device Lot Number230321-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown